# SDR PCSA2016120701

- Difficulty date: December 2, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 78,965 hours, 45,975 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 258733511
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR RETRACTION THE LT MLG RED LIGHT REMAINED ILLUMINATED.  PERFORMED SUPPLEMENTAL PROCEDURES
